MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX SP90

RADIOMETER MEDICAL APS ABL90 FLEX SP90
Model Number 944-157
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/19/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, on (b)(4) 2017, a customer got the error messages below on abl90 display, and they could not measure a sample.Analyzer need maintenance.Leak current detected (#(b)(4)).The customer removed the solution pack from abl90 and re-installed it because the solution pack was fresh.They installed a new 90sp within a day.Then they found pink liquid leakage from the bottom of the solution pack.It was reported that the solution pack had a slight leak at the customer site, but it was leaking a lot at radiometer (b)(4) site.The customer did not get in contact with the leaked liquid, but an radiometer (b)(4) employee got in contact with a bit of leaking liquid when receiving the solution pack.
 
Additional Manufacturer Narrative
The solution pack was leaking due to the waste pouch being misplaced 5mm forward when assembling the sp in production.When the solution pack was activated the waste needle couldn't penetrate the waste pouch, and was bent, causing waste fluid to be released to the top of the sp.

Brand Name
ABL90 FLEX SP90
Common Device Name
ABL90 FLEX SP90
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key7236658
Report Number3002807968-2018-00006
Device Sequence Number19090717
Product Code CHL
UDI-Device Identifier05700699441577
UDI-Public(01)05700699441577
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2018
Device Model Number944-157
Device Catalogue Number944-157
Device Lot NumberYW52
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/05/2018
Supplement Date Received by Manufacturer03/06/2018
Initial Report FDA Received Date02/02/2018
Supplement Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1